# SDR AWXA200600498

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 20,990 hours, 8,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON BEAM AT Y1292 AND BETWEEN FS 67 AND FS 68.  RE-WORK OF AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  DAMAGED AREA WAS REMOVED IAW AIRBUS 320 SRM 51-42-00.  NEW REPLACEMENT BEAM WAS INSTALLED FROM FS 66 TO FS 68 AT BL Y1292 IAW AIRBUS 320 SRM 51-72-11.
